# SDR AALA2019102549002

- Difficulty date: October 23, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N812AA
- Make and model: Boeing 787-8
- Aircraft serial: 40630
- Aircraft time: 16,027 hours, 1,837 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 19080015
- Part serial: 1415
- Condition: Failed
- Location: Left
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS ON DECENT, LEFT FWD WINDOW BEGAN TO ARC AT THE BASE AND THEN SHATTERED WITH A POP ON THE OUTER  PANE. MAINTENANCE REMOVED AND REPLACED L1 COMPARTMENT WINDOW IAW JOB CARD 56-94-01. OPS CHECK GOOD.
